Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have thyroid nodules, non-cancerous. Nose bleed. Any thoughts?

I recently was diagnosed with thyroid nodules , thankfully, they were found to be non-cancerous. 2 days ago I got a nose bleed that required a trip to the ER. In fact the 2 days prior to the ER trip I had lesser nose bleeds . To further complicate the issue, on the day before the 1st nose bleed I had my yearly Physical Exam which included a Flu shot; any thoughts?
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Thanks for consulting HealthcareMagic!

Nose bleeds can be because of various reasons like high blood pressure, some medicines like anticoagulants, allergies etc. We need to rule out these kind of common things. Thyoid problem may not be significant cause of this but as hyperthyroidism can cause high blood pressure, it may be indirectly related. In my experience, I never saw a patient getting these kind of nose bleeds after flu shot, so cannot attribute to it. Let me know if you have have any clarifications.

If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows:

Wish you good health!
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor